# SDR SWAA2024081517183

- Difficulty date: July 25, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Component: Angle, Boeing, NA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL SCUFF PLATE ATTACH ANGLE AT BS 322 AND 331 RBL 59 WL208<[01] COMPLETED MEASURMENT TABLE;[02] DAMAGE OUT OF LIMITS PER SRM 53-10-15-1A-2; REMOVED AND REPLACED SUPPORT ANGLE AT BS 296-331; RBL 59; WL 208; PER SRM 51-40-02-0G-0; REF BOEING DWG 141A8310 SHEET 39.;[03] VERIFIED CORRECTIVE ACTION 2
